# SDR CA000830037

- Difficulty date: August 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 412
- Aircraft time: 3,448 hours
- Engine: Pwa PT6T3B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Cable
- Part number: GEU7A
- Condition: Failed
- Location: Tach Generator
- Component: Transmission, Bell, 412040002103
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT ENGINE RUN-UP TO DETECT SOURCE OF TRANSMISSION OIL LEAK, A FLUCTUATION OF ROTOR RPM WAS NOTICED FOLLOWED BY A TOTAL LOSS OF ROTOR RPM. IT WAS LATER DISCOVERED THAT THE TACH GEN CABLE HAD FRACTURED CAUSING THIS LOSS OF INDICATION OF ROTOR RPM.
